# SDR SWAA2014061829177

- Difficulty date: June 10, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 33,058 hours, 19,349 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM HOLE 2ND FROM THE TOP  OF THE VERTICAL FACE CRACKED AT BS 727B, RBL 45.5.  REPAIRED BEAM IAW EA.
